# SDR YENA2022100400983

- Difficulty date: October 2, 2022
- Submitted: October 4, 2022
- Operation: Air carrier
- Aircraft: N612JB
- Make and model: Airbus A320-232
- Aircraft serial: 02447
- Aircraft time: 65,516 hours, 23,349 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION LOWER SILL AT LEVEL FR68 AND STR 23L AFT GALLEY AREA (CPCP RELATED MPD TASK 534195-01): PERFORMED REPAIR AT LOWER SILL AND STR23L AFT GALLEY AREA IAW A320 SRM 53-41-14-300-001. THIS REPAIR IS CATEGORY A  AND NO FURTHER INSPECTIONS ARE REQUIRED. ALL WORK ACCOMPLISHED ON AE N/R# 2022-472280. DONE BY O. FLORES 8621011. RII BY R. CARBALLO AE252QC. (CONSIDERED AS A MAJOR REPAIR)
